# SDR YENA2023041300383

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE LOC. BTW FR 41 TO FR 42 AND BTW -Y1292 TO -Y1732 EXTERNAL SKIN UPPER SURFACE CENTER WING BOX IN PASSENGER CABIN; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00039 ) REF AEM NR# 2023-68843 FOR ALL WORK ACCOMPLISHED REPAIR OF CORROSION DAMAGE ON CTR WING BOX UPPER SKIN PANEL UPPER SURFACE AT -Y1292 AND BETWEEN STIFFENER 16-17 IAW AEM EA# 57-0040-23 REV 0 ( COVER AND PART #1-5) AND AIRBUS RDAF REF 81174227/003/2023#A AND EC # A23-220-01.
